Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does taking Divalproex Sod, Haloperidol, Benztropine and Sumatriptan Succinate together cause agitation and paranoia?

Taking divalproex sod Dr 500mg x 3 1500mg at night, haloperidol tab 10mg x 2 times a day, benztropine new 1mg x 2 timescale day. Haloperidol injection 1x month. Just got diagnosed with migraines 9 days ago. Sumatriptan succinate tabs 100 mg. At onset of migraine. Have taken only 2 pills 5/11 & 5/12. Having increased agitation and anger, and Paranoia about family, co workers, roommates, all against me. Feeling worthless. Could these be the side effects of this new med interacting with regular meds or something else?
Mon, 23 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

The combination can lead to CNS effects; whether these specifically cause agitation and paranoia; is questionable.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What is in sumatriptan succinate that makes me sleepy? I usually sleep deeply after taking it for my migraine headaches. Since I have terrible insomnia, I wonder if there is a component to the drug that I can take for the insomnia apart from taking it for migraines. Thank you for your response.

doctor1 MD

hi i am 22 years old, i like a wild lifestyle with excessive binge drinking at weekends mainly friday and saturday nights, i used to smoke weed 5-6 times a week but i have quit 3 months ago. i also take cocaine, not alot just a few lines a week. i have taken methadrone and up till that point i was sleeping at night fine, but after taking methadrone i got very paranoid and i worrie about dieing all the time, i still think theres something wrong with me and i find it hard to get to sleep, i also masturbate excessivly to will this have a chemical inbalance causing me to become anxious and paranoid. what advice could you give me and will i die?                                                                  

doctor1 MD

i was just diagnosed with 4 nodules on my thyroid (2 on left and 2 on right). Could this be the reason for my terrible symptoms of: anxiety, sleeplessness, really strong adrenaline rushes with paranoia and agitation that sometimes last for 20 minutes? Thank you for your feedback